Jump to content



Photo

Withdrawal From 20 Mg


  • Please log in to reply
1 reply to this topic

#1 SGH1952

SGH1952

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 19 March 2018 - 04:56 PM

Hello everyone I have been experiencing some great withdrawals from Cymbalta I was put on Cymbalta for depression and pain. I was diagnosed with rheumatoid arthritis around 2 years ago my body really hurt I had experience what I thought was depression and mental breakdown around 8 years ago. My family members mother father grandmother grandfather all passed away within 7 years of each other I had a major move in my life I couldn't work I just fell into a deep what I thought was depression well here it is 8 years later and my RA doctor wanted me to ask my psychiatrist to be put on Cymbalta which I knew a little bit about Cymbalta I really hadn't tried to take a lot of antidepressants because I had a mother who depended upon depressants for a long time and actually died of not having them in her system but my husband has told me I'm not like my mother in I know that but I've just really beat myself up about having to take the antidepressants and now I'm just trying to come off of Cymbalta and I have just been terribly sick last night I had sweats I felt like my body was on fire and I just don't feel myself and I feel like I'm sometimes not even in my own body it's just really been a scary situation I asked my psychiatrist about why was Cymbalta so hard to get off of and he just said it was a hard drug to get off of he offered take it for a couple of weeks every other day then just stop it I mentioned to him last week that I wanted the 20mg and asked if he had any way of decreasing beyond that and he said no I missed yesterday and was very sick headache nauseated and I felt like my body was on fire I just started sweating profusely as soon as I took the 20 those symptoms went away so I'm assuming that so withdrawal I'm really interested in this be counting I'm scared to death of this medication I know I'm not suicidal but just feel like I'm not worth anything I hope someone can help me understand that this is the medication and not me and I will seem better things better days please can I get more instruction on how to take the bees out of a 20mg capsule

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,632 posts
  • LocationMissouri

Posted 20 March 2018 - 10:03 AM

Taking the beads out is a matter of trial and error. I remember there were times I considered using a hammer.  lol. with time I did get good at opening the capsules. I would grab each end of the capsule, apply a little pressure and roll it between my fingers, Then it would usually come apart easily.

 

As far as the feeling worthless, part of the withdrawal. The Cymbalta controls the serotonin and norepinephrine in the brain, specifically the amygdala and the hippocampus. These are the centers for panic, fear, self worth and paranoia. As the Cymbalta is decreased these nerves become exposed and are relatively uncontrolled without the medicine. It takes them time to heal.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users